MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542625
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient who underwent primary breast augmentation surgery with a 200cc mentor siltex round moderate profile saline breast implant experienced left sided deflation post procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On april 26, 2021 the mentor failure analysis lab has received the device for evaluation.The investigation of the returned device was completed by the failure analysis lab on may 5, 2021.Device evaluation summary: according to the information received, the patient experienced deflation in the sal siltex rnd diap pkg 200cc breast implant.The product was returned to mentor for evaluation.Mentor conducted a visual inspection, leak testing, and microscopic examination of the returned device.During the visual evaluation of the sal siltex rnd diap pkg 200cc, a tear was observed in the posterior view measuring approximately 0.4 cm.Leak testing was performed, in accordance with mentor procedures, and no more leak sites were detected during the analysis.Microscopic examination was performed and the cause of the deflation could not be identified.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021 mentor became aware that patient underwent bilateral removal and replacement with two 330cc mentor smooth round high profile saline breast on (b)(6) 2021.Reason for device explant and/or reoperation: deflation.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11248349
Report Number1645337-2021-00852
Device Sequence Number3977647
Product Code FWM
UDI-Device Identifier00081317001744
UDI-Public00081317001744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number3542625
Device Catalogue Number3542625
Device Lot Number6805584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer03/08/2021
04/26/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/29/2021
05/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age45 YR